Can advair cause side effects, agression, etc?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Puffy2
Regular Member


Date Joined Jul 2007
Total Posts : 22
   Posted 9/23/2007 8:30 PM (GMT -7)   
When I was on advair I swear as if I almost was more agressive and just felt a bit out of it, weird, loopy, foggy, and had side effects from it.
 
Is advair SAFE? at all?
 
 

Another Day
Veteran Member


Date Joined Mar 2007
Total Posts : 1055
   Posted 9/23/2007 9:56 PM (GMT -7)   
I have used Advair for about five years without any problems, but I am just an asthma patient, not a doctor. We all re-act differently to medications.  I suggest you contact your doctor to be on the safe side.
 
Take care!
 
Carla

 Epilepsy, asthma, GERD, depression, hypothyroidism


Chartreux
Veteran Member


Date Joined Aug 2006
Total Posts : 9622
   Posted 9/23/2007 10:22 PM (GMT -7)   
Hello and nice to meet you.
I do not use Advair as it caused my asthma to flair, as with any medication you can have a reaction to it, A lot of people here do use the Advair and it helps them. I'm not a doctor either and this is just advice. If you have this type of reaction to Advair go back to your doctor and tell him/her, there are other medications out there that treat asthma. Keep us posted.
Good luck to you!
************************
* Asthma
* Allergies
* Osteoarthritis
* Spinal Stenosis
* Mild DDD
* Enlarged
* Pituitary Gland
* Fibromyalgia
*************************


Red_34
Forum Moderator


Date Joined Apr 2004
Total Posts : 23418
   Posted 9/24/2007 5:06 AM (GMT -7)   
Advair is a steroid. Steroids can cause this type of reaction in some people. Most times once the body become accustomed to having a steroid in their body, these reactions diminish. However, any drastic change in emotional behavior should be brought up to the doctor. There are other forms of asthma medications out there that you can try if this is causing you reactions. How long were you on it?
 @--->--SHERRY--<---@
Left sided Uc -'92 - Colazal, Canasa, 6mp, Prilosec, Biotin, Forvia
Secondary Reynauds Syndrome - '04 - Norvasc
Fibromyalgia - '06 
PLEASE HELP HEALINGWELL CONTINUE TO HELP OTHERS BY CLICKING HERE: DONATE
@--->--Moderator for Allergies/Asthma and Co-moderator for UC--<---@
 
 
 
 

 
 


Puffy2
Regular Member


Date Joined Jul 2007
Total Posts : 22
   Posted 9/24/2007 6:01 AM (GMT -7)   
I was on this for about half a year day and night on the strongest dose possible, and I also use many other meds on top of it, so maybe it was too much for me.
 
After I quit, I noticed a "withdrawal" of sorts. It was somewhat scary.
 
 

Chartreux
Veteran Member


Date Joined Aug 2006
Total Posts : 9622
   Posted 9/24/2007 6:39 AM (GMT -7)   
You should've talked with your Doctor before quitting medication, cause like what Sherry said this medication has a steroid in it. You should've tapered this slowly and not quit it cold. Next time please tell your doctor.
The withdrawal was most likely the steroid affects....
************************
* Asthma
* Allergies
* Osteoarthritis
* Spinal Stenosis
* Mild DDD
* Enlarged
* Pituitary Gland
* Fibromyalgia
*************************

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 11:21 AM (GMT -7)
There are a total of 2,734,156 posts in 301,185 threads.
View Active Threads


Who's Online
This forum has 151309 registered members. Please welcome our newest member, waterfall79.
318 Guest(s), 8 Registered Member(s) are currently online.  Details
Psilociraptor, BnotAfraid, ROXY68, Starlight*, maria2016, quincy, worriedlex, duke68


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer